On the guionnet–jones–shlyakhtenko construction for graphs

Kodiyalam, Vijay ; Sunder, V. S. (2011) On the guionnet–jones–shlyakhtenko construction for graphs Journal of Functional Analysis, 260 (9). pp. 2635-2673. ISSN 0022-1236

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/j.jfa.2011.01.018


Using an analogue of the Guionnet–Jones–Shlyakhtenko construction for graphs we show that their construction applied to any subfactor planar algebra of finite depth yields an inclusion of interpolated free group factors with finite parameter, thereby giving another proof of their universality for finite depth planar algebras.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Subfactor; Planar Algebra; Interpolated Free Group Factor
ID Code:109006
Deposited On:25 Oct 2017 13:11
Last Modified:25 Oct 2017 13:11

Repository Staff Only: item control page